Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 34, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 5, 2007, 4:55 PM CDT for Van Buren County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 4:55 PM CDT (21:55 UTC)
- Expired
- Jun 5, 2007, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Van Buren County, AR
The radar
The Little Rock radar (KLZK), 86 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1769 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 2:56 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 5, 2:56 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 256 PM CDT TUE JUN 5 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT WEAK SURFACE BOUNDARY MOVING INTO NORTHERN ARKANSAS THIS AFTERNOON. THIS IS GENERATING ISOLATED SHOWERS AND THUNDERSTORMS...MAINLY ACROSS NORTHERN ARKANSAS. EXPECT THESE TO CONTINUE THROUGH SUNSET...AND THEN DISSIPATE. NEXT SYSTEM WILL DEVELOP IN THE PLAINS OVERNIGHT ALONG THE LOW LEVEL JET. HOWEVER...WITH TROUGH DEVELOPING IN THE WEST...SYSTEM AND PRECIP WILL GO NORTH OF THE AREA. WILL SEE SOME CLOUD COVER WITH THIS ACROSS THE NORTH AND WEST. HAVE CONTINUED DRY FORECAST FOR WEDNESDAY AND THURSDAY...AS UPPER RIDGE BUILDS ACROSS THE AREA. TEMPERATURES WILL WARM INTO THE UPPER 80S TO THE LOWER 90S. MAIN FEATURE WITH THE SHORT TERM WILL BE FRONT MOVING INTO THE AREA THURSDAY NIGHT AND FRIDAY. HAVE SMALL POPS THURSDAY EVENING ACROSS THE NORTHWEST...WITH CHANCE POPS AREA WIDE ON FRIDAY. COULD SEE SEVERE POTENTIAL FRIDAY...AND HAVE INDICATED IN THE HWO. FRONT LOOKS TO STALL OUT ACROSS THE AREA FRIDAY EVENING...AND HAVE POPS CONTINUING INTO THE LONG TERM. && .LONG TERM...SATURDAY THROUGH TUESDAY AN UPPER RIDGE WILL BUILD OVER THE AREA THROUGH THE PERIOD. THE UPPER FLOW WILL BE ZONAL THROUGH MONDAY THEN BECOME SOUTHWEST BY TUESDAY. MUCH OF THE MOISTURE WILL REMAIN NORTH OF THE STATE. A STATIONARY FRONT WILL BEGIN IN SOUTHERN ARKANSAS SATURDAY THEN SLOWLY MOVE NORTH AS A WARM FRONT THROUGH THE WEEKEND AND OUT OF THE STATE MONDAY. WILL KEEP SMALL CHANCES OF SHOWERS AND THUNDERSTORMS IN THE AREA THROUGH MONDAY. DRIER AIR MOVES IN FOR TUESDAY SO WILL NOT MENTION PRECIP. TEMPERATURES WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL WITH HIGHS GENERALLY IN THE MID 80S TO LOWER 90S...AND LOWS IN THE 60S TO LOWER 70S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 62 89 69 90 / 20 10 10 10 CAMDEN AR 65 92 73 93 / 20 10 10 10 HARRISON AR 60 87 65 88 / 20 10 10 20 HOT SPRINGS AR 63 91 71 92 / 20 10 10 10 LITTLE ROCK AR 64 91 71 92 / 20 10 10 10 MONTICELLO AR 66 92 73 93 / 20 10 10 10 MOUNT IDA AR 62 91 71 92 / 20 10 10 20 MOUNTAIN HOME AR 60 87 65 88 / 20 10 10 20 NEWPORT AR 64 90 69 91 / 20 10 10 10 PINE BLUFF AR 65 92 72 93 / 20 10 10 10 RUSSELLVILLE AR 60 90 69 91 / 20 10 10 20 SEARCY AR 63 90 70 91 / 20 10 10 10 STUTTGART AR 66 92 71 93 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...58 / LONG TERM...51
Hazardous weather outlook, Jun 5, 5:00 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 5 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAK FRONTAL SYSTEM IS FORECAST TO MOVE INTO NORTH ARKANSAS BY THIS AFTERNOON. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS OVER NORTHERN PARTS OF THE STATE. GUSTY WINDS AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH SOME OF THE STORMS...BUT THE CHANCES OF SEVERE WEATHER WILL BE LIMITED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER FRONT WILL MOVE SOUTHWARD INTO ARKANSAS THURSDAY NIGHT AND FRIDAY...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS COULD REACH STRONG OR SEVERE LEVELS FRIDAY AFTERNOON AND EVENING...CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE BOUNDARY WILL GRADUALLY LIFT BACK NORTHWARD LATE FRIDAY NIGHT AND SATURDAY. WIDELY SCATTERED...MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...WILL REMAIN IN THE FORECAST INTO THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Van Buren | 38 min |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.